# SDR SIMA20170122004

- Difficulty date: January 22, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 44,303 hours, 37,761 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Part number: 14531597603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT DRAG ANGLE CRACKED AFT OF FR 75 PREVIOUS REPAIR. PERFORMED PERMANENT REPAIR OF VERTICAL STAB LT DRAG ANGLE AFT OF FR 75 IAW SRM 51-40-02.
